# SDR DHL2001803019

- Difficulty date: November 24, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Contaminated
- Location: Gear Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON UPLATCH CHECK DOOR NOT LATCHED LIGHT ILLUMINATED.  CLEANED LANDING GEAR DOOR PROX SWITCHES AND TARGETS DUE FOUND TOO MUCH GREASE.  PERFORMED GEAR DOOR SELF TEST IAW MM 32-60-0, FOUND OK.
